# SDR IPXA2019101447852

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 32,493 hours, 22,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380083
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT WING O/B T/E FLAP UPPER SURFACE 0.25 HOLE.  REPAIRED IAW EO B757-5750-74261-A
